Volume 21, Issue 2
Existence of Solutions for Quasilinear Elliptic Equations with Unbounded Coefficients on RN

Gongming Wei

J. Part. Diff. Eq., 21 (2008), pp. 112-122.

Published online: 2008-05

Preview Purchase PDF 4 2622
Export citation
  • Abstract
In this paper a class of p-Laplace type elliptic equations with unbounded coefficients on R^N is considered. It is proved that there exist radial solutions on R^N. On sufficiently large ball, radial and nonradial solutions are obtained. Finally, some necessary conditions for the existence of solutions are given.
  • Keywords

Radial and nonradial solutions singular minimization problem Derrick-Pohozaev identity Caffarelli-Kohn-Nirenberg inequality

  • AMS Subject Headings

35J20 35J70.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-112, author = {}, title = {Existence of Solutions for Quasilinear Elliptic Equations with Unbounded Coefficients on RN}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {2}, pages = {112--122}, abstract = { In this paper a class of p-Laplace type elliptic equations with unbounded coefficients on R^N is considered. It is proved that there exist radial solutions on R^N. On sufficiently large ball, radial and nonradial solutions are obtained. Finally, some necessary conditions for the existence of solutions are given.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5272.html} }
TY - JOUR T1 - Existence of Solutions for Quasilinear Elliptic Equations with Unbounded Coefficients on RN JO - Journal of Partial Differential Equations VL - 2 SP - 112 EP - 122 PY - 2008 DA - 2008/05 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5272.html KW - Radial and nonradial solutions KW - singular minimization problem KW - Derrick-Pohozaev identity KW - Caffarelli-Kohn-Nirenberg inequality AB - In this paper a class of p-Laplace type elliptic equations with unbounded coefficients on R^N is considered. It is proved that there exist radial solutions on R^N. On sufficiently large ball, radial and nonradial solutions are obtained. Finally, some necessary conditions for the existence of solutions are given.
Gongming Wei . (2019). Existence of Solutions for Quasilinear Elliptic Equations with Unbounded Coefficients on RN. Journal of Partial Differential Equations. 21 (2). 112-122. doi:
Copy to clipboard
The citation has been copied to your clipboard